# SDR CA030321002

- Difficulty date: March 20, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 40,976 hours
- Engine: Ge CF680C2A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: A27180210009000
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT HYDRAULIC RESERVOIR LOW LEVEL APPEARED ON GREEN SYSTEM.  AFTER INVESTIGATION A PIN HOLE WAS FOUND ON THE LT WING  SPOILER PRESSURE TUBE. TUBE ASSY WAS REPLACED AS M/M AND SYSTEM SERVICED AIRCRAFT WAS RETURNED TO SERVICE. CAUSE OF FAILURE IS UNKNOWN . LINE WAS ROUTED TO ENGINEERING FOR ANALYSIS .  SUSPECT INTERNAL EROSION
